# SDR DALA2017083006487

- Difficulty date: August 22, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 94,211 hours, 13,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M9010 AT SEAT 40G IS INOPERATIVE. REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
